# SDR CALA2025032403136

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 51,084 hours, 18,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 279744
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED EMERGENCY LIGHT SYSTEM BATTERY PACK M1672 (REF AAR NR 100 0028372) FAILED FUNCTIONAL CHECK DURING D CHECK IN RFD REMOVED BATTERY PACK M1672 ON RH SIDE FORWARD CABIN IAW B737 AMM 33-51-06-960-805. INSTALLED BATTERY PACK M1672 ON RH SIDE FORWARD CABIN IAW B737 AMM 33-51-06-960-805 AND PERFORMED OPS. TEST. IAW B 737AMM 33-51-00-710-801. TEST PASS.
